# SDR HEEA086737

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 3,375 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 614764031
- Part serial: 687
- Condition: Fluctuates
- Location: Nr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NTL NEEDLE FLUCTUATES IN FLIGHT WITHOUT CORRESPONDING N1 FLUCTUATION. TO BE SENT TO VENDOR FOR REPAIR.
